# SDR AALA201609149028

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 52,190 hours, 15,290 cycles
- Engine: Rroyce RB211535E437
- Engine time: 67,129 hours, 23,070 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E43719D
- Part serial: 31218
- Condition: Odor
- Location: Nr 1
- Part time: 67,129 hours, 23,070 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON INITIAL DESCENT AS POWER REDUCED TO IDLE DEPARTING FL360, STRONG ODOR NOTICED ON FLIGHT DECK AND REPORTED BY F/A`S IN CABIN.  AT INTERMEDIATE LEVEL OFF WITH POWER ABOVE IDLE ODOR DISSIPATED SOMEWHAT-EVERY TIME POWER REDUCED ODOR RETURNED.  BOTH PACKS AUTO ENGINE BLEEDS ON APU OFF APU BLEED OFF.  CATEGORY A DIRTY SOCK, RANCID CHEESE ODOR-NO IRRITATION TO EYES OR NOSE.  REPLACED NR 1 ENGINE IAW TASK CARD 19L40071001.
